MathSciNet Relay Station
MathSciNet bibliographic data
MR938634 (89d:13013) 13C13 (13E10)
Hadwin, Don; Kerr, Jeanne Wald Scalar-reflexive rings. Proc. Amer. Math. Soc. 103 (1988), no. 1, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement